# SDR 0300653226

- Difficulty date: March 31, 2003
- Submitted: April 2, 2003
- Operation: Air carrier
- Aircraft: N326US
- Make and model: Airbus A320-211
- Aircraft serial: 282
- Aircraft time: 35,942 hours, 15,712 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Burned Out
- Location: E/E Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, B
- Precautionary procedure: A

## Discrepancy

DURING CRUISE EXPERIENCED RUMBLING/VIBRATION SEEMING TO COME FROM AVIONICS COMPARTMENT. ALSO EXPERIENCED ELECTRICAL BURING ODOR (NO SMOKE). DIVERTED TO BHM AND LANDED UNEVENTFULLY. VERIFIED AVIONICS BLOWER FAN FAULTY AND APPLIED MEL PROVISIONS. RAN PACK AND VERIFIED ABSENCE OF ODOR AND SMOKE. RETURNED A/C TO SERVICE.
